# SDR HNAA202405140384

- Difficulty date: April 23, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E034081 RH ENGINE PYLON FIREWALL CRACKED AT TWO LOCATIONS.  REMOVED DAMAGED RH ENGINE PYLON FIREWALL, PERFORMED CUTOUT OF NEW FIREWALL, FABRICATED SPLICE, AND INSTALLED NEW FIREWALL SECTIONS AND SPLICE IAW ETD2024-145-012367 REV "A", EMB 145 SRM 51-40-02 AND EO1-54-24-306.
